We had sex, and during sex the condom broke. We didn't realize until he had already ejaculated about half way in me and he pulled out. I took the plan b pill about 12-24 hours later. 3 days later I showed a side effect to the pill. My period 2 months ago was on day 18 and last month was day 12. Last month was the first month in about a year my period didn't land on the 18th. I haven't had my period yet, and I'm freaking out. Am I safe since I showed a side effect to the pill?
Without knowing when this happened, I've no idea.
Plan B works by delaying your ovulation, so it all depends on whether it had time to do that or not.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 Jan 2014 • 2 answers
Updated 18 Feb 2014 • 1 answer
Updated 9 Sep 2014 • 1 answer
Updated 10 Sep 2014 • 1 answer
Updated 16 Feb 2018 • 1 answer